Alert archive / Tennessee / River Flood Warnings in 2011

River Flood Warning 6, NWS Nashville, TN

March 6, 2011Bedford County, Tennessee

NWS Nashville, TN issued this river flood warning at Mar 6, 2011, 3:48 AM CST for Bedford County, Tennessee. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2011, 3:48 AM CST (09:48 UTC)
Expired
Mar 6, 2011, 6:17 AM CST
In force
2 hr
Issued by
NWS Nashville, TN
Flood severity
Minor

County Bedford County, TN

The radar

The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WGUS44 KOHX 060948
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
348 AM CST SUN MAR 6 2011

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY

. GARRISON FORK IS ABOVE THE FLOOD STAGE OF 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-062148-
/O.NEW.KOHX.FL.W.0006.110306T0948Z-000000T0000Z/
/WTTT1.1.ER.110306T0754Z.110306T0900Z.000000T0000Z.NO/
348 AM CST SUN MAR 6 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GARRISON FORK NEAR WARTRACE
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT 03AM SUNDAY THE STAGE WAS...8.2 FEET 
* FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
1 follow-up statement
699 
WGUS84 KOHX 061217
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
617 AM CST SUN MAR 6 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY
 
. GARRISON FORK IS BELOW THE FLOOD STAGE OF 8 FEET AND WILL CONTINUE TO FALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC003-061247-
/O.CAN.KOHX.FL.W.0006.000000T0000Z-110306T1217Z/
/WTTT1.1.ER.110306T0754Z.110306T0900Z.110306T1119Z.NO/
617 AM CST SUN MAR 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE GARRISON FORK NEAR WARTRACE
* UNTIL 12/31 17:59.
* AT 06AM SUNDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Mar 6, 3:19 AM CST, 29 minutes earlier.

Area forecast discussion, Mar 6, 3:19 AM CST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
319 AM CST SUN MAR 6 2011

.DISCUSSION...

JUST RECEIVED REPORT THAT SOME SNOW WAS MIXING IN ON THE PLATEAU
NEAR JAMESTOWN. BACK EDGE OF PRECIP CONTINUES TO PUSH EAST OUT OF
THE CWFA...BUT ACTIVITY WILL LINGER FOR A COUPLE MORE HOURS. WILL
CARRY LEFTOVER WX PERIOD THIS MORNING AND MENTION MIX OF RW/SW ON
THE PLATEAU. OTHERWISE CLOUDS WILL LIKELY BE SLOW TO CLEAR TDY
WITH LLVL MSTR TRAPPED BELOW FAIRLY STRONG INVERSION. GUIDANCE
TEMPS COOL IN THE L-M 40S AND LOOK FINE.

DEEP RIDGING WILL LEAD TO AN IMPROVING WEATHER TREND ALONG WITH
WARMER TEMPS THROUGH TUESDAY. NEXT RAIN CHANCE STILL LOOKS ON TAP
FOR TUE NIGHT INTO WEDNESDAY AS THE NEXT RELATIVELY STRONG STORM
SYS APPROACHES. LOOKS LIKE A LITTLE MORE INSTABILITY THIS TIME
AROUND ALTHOUGH WE NEVER LOOK TO TAP THE REAL GULF MSTR. AT ANY
RATE ANOTHER WIDESPREAD RAIN WITH A FEW STRONG STORMS LOOKS TO BE
ON THE WAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      46  31  56  41 /   0   0  05   0
CLARKSVILLE    44  29  54  40 /   0  05  05  10
CROSSVILLE     44  28  53  39 /  10  05  05   0
COLUMBIA       47  31  57  41 /   0   0  05   0
LAWRENCEBURG   47  30  57  40 /   0   0  05   0
WAVERLY        46  30  55  41 /   0  05  05  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99
Hazardous weather outlook, Mar 5, 3:10 PM CST, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
310 PM CST SAT MAR 5 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-061130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
310 PM CST SAT MAR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE .

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A STRONG COLD FRONT WILL MOVE ACROSS THE MID-STATE ON WEDNESDAY. A
FEW STRONG TO SEVERE THUNDERSTORMS AND MORE LOCALLY HEAVY RAIN IS
POSSIBLE WITH THIS SYSTEM.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS OR FLOODING TO THE NATIONAL
WEATHER SERVICE IN NASHVILLE.

ROSE

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 7:40 PM CSTRiver Flood AdvisoryOHXBedford18 hr

Nearby

River Flood Warnings in Tennessee, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.